# SDR GTIA2014031201213

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 28,786 hours, 13,746 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 6 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6DEF OXYGEN MASKS FELL.  RESTOWED MASKS IAW AMM 35-21-43-550-801-A.  PERFORMED DROP TEST IAW AMM 35-23-00-710-001-A.  DROP TESTED GOOD.
